# SDR ABXA9500494

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 7075T6
- Condition: Cracked
- Location: Fs 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE LEFT MAIN ENTRY DOOR JAMB WEB CRACKED AT FS 207 AND LONGERON 11L AND 15L.  REPAIRED IAW DC-9 SRM SUPPLEMENTAL DRAWING K05012.
